Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been prescribed Meloxicam 15 mg for pain caused by rheumatoid arthritis, and I take it twice a day, split into morning and evening doses. My rheumatologist did mention, since I’m on the maximum allowed dose, that I should get to a physician if I notice any symptoms such as excessive heartburn or vomiting because Meloxicam can cause stomach ulcers. What I’m worried about though is, how often does medication such as meloxicam cause stomach ulcers?

Is there any way to prevent stomach ulcers, since I’ll most likely have to take Meloxicam for longer period of time?

Loading...

Hello,

Meloxicam is one of the NSAIDs (non-steroid anti-inflammatory drugs) and this group of medication is one of the most likely to cause various stomach problems, even the stomach bleeding or stomach ulcers. As far as your chances for developing stomach ulcer are - they get higher the longer you are on Meloxicam and the bigger dose of Meloxicam you're taking.

Taking Meloxicam with food and not on empty stomach helps a lot in preventing these side effects.

Reply

Loading...